Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 14, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 7, 2011, 3:28 PM CST. It took effect at Mar 8, 2011, 6:00 AM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2011, 3:28 PM CST (21:28 UTC)
- In effect from
- Mar 8, 2011, 6:00 AM CST
- Expired
- Mar 11, 2011, 6:00 AM CST
- In force
- 3 days
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
730 WHUS74 KMOB 072128 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 328 PM CST MON MAR 7 2011 ...A STRONG SYSTEM TO BRING INCREASING WINDS AND SEAS TO AREA WATERS... .AN APPROACHING SYSTEM WILL BEGIN TO INCREASE ONSHORE WINDS LATE TONIGHT INTO TUESDAY...WITH SEAS INCREASING IN RESPONSE. AS THE SYSTEM PASSES WEDNESDAY INTO WEDNESDAY NIGHT...STRONG OFFSHORE FLOW WILL FOLLOW...LASTING INTO THURSDAY NIGHT...THEN SETTLE AS SURFACE HIGH PRESSURE MOVES OVER THE AREA. GMZ630-650-655-670-675-080530- /O.NEW.KMOB.SC.Y.0014.110308T1500Z-110310T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 328 PM CST MON MAR 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO NOON CST THURSDAY. * WINDS: WINDS OF 10 TO 15 KNOTS WILL INCREASE TO AROUND 20 KNOTS BY OVERNIGHT INTO TUESDAY MORNING...AND WILL LAST INTO WEDNESDAY. A PASSING STRONG FRONT WILL SWITCH WIND DIRECTION TO NORTHWEST WEDNESDAY INTO WEDNESDAY NIGHT...BUT WILL REMAIN IN THE 20 TO 25 KNOT RANGE INTO THURSDAY...THEN BEGIN TO SETTLE * SEAS: SEAS OF AROUND 1 FOOT NEAR SHORE TO 2 FEET OFFSHORE WILL BEGIN TO BUILD AS THE WINDS INCREASE...BUILDING TO AROUND 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
571 WHUS74 KMOB 080523 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1123 PM CST MON MAR 7 2011 ...A STRONG SYSTEM TO BRING INCREASING WINDS AND SEAS TO AREA WATERS... .AN APPROACHING SYSTEM WILL BEGIN TO INCREASE ONSHORE WINDS LATE TONIGHT INTO TUESDAY...WITH SEAS INCREASING IN RESPONSE. AS THE SYSTEM PASSES WEDNESDAY INTO WEDNESDAY NIGHT...STRONG OFFSHORE FLOW WILL FOLLOW...LASTING INTO THURSDAY NIGHT...THEN SETTLE AS SURFACE HIGH PRESSURE MOVES OVER THE AREA. GMZ630-650-655-670-675-081330- /O.CON.KMOB.SC.Y.0014.110308T1500Z-110310T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1123 PM CST MON MAR 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO NOON CST THURSDAY. * WINDS: WINDS OF 10 TO 15 KNOTS WILL INCREASE TO AROUND 20 KNOTS BY OVERNIGHT INTO TUESDAY MORNING...AND WILL LAST INTO WEDNESDAY. A PASSING STRONG FRONT WILL SWITCH WIND DIRECTION TO NORTHWEST WEDNESDAY INTO WEDNESDAY NIGHT...BUT WILL REMAIN IN THE 20 TO 25 KNOT RANGE INTO THURSDAY...THEN BEGIN TO SETTLE * SEAS: SEAS OF AROUND 2 FEET NEAR SHORE TO 3 FEET WELL OFFSHORE WILL BEGIN TO BUILD AS THE WINDS INCREASE...BUILDING TO AROUND 5 FEET NEAR SHORE AND 7 FEET WELL OFFSHORE BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHUS74 KMOB 080901 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 301 AM CST TUE MAR 8 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SOUTHERLY WINDS AND SEAS WILL BUILD TO 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH WEDNESDAY AFTERNOON AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT DEVELOPING TO THE WEST LATE TONIGHT SPREADING EAST THROUGHOUT THE DAY ON WEDNESDAY. SOME STORMS MAY BE STRONG TO SEVERE MOSTLY WEDNESDAY AFTERNOON. A STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE COLD FRONT WEDNESDAY NIGHT THROUGH THURSDAY...THEN GRADUALLY DECREASING THURSDAY NIGHT THROUGH MID MORNING FRIDAY. GMZ630-650-655-670-675-082200- /O.EXT.KMOB.SC.Y.0014.110308T1200Z-110310T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 301 AM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO NOON CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING TO NOON CST THURSDAY. * WINDS: WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS THROUGH MIDDAY THURSDAY. * SEAS: SEAS BUILDING TO 8 FEET OUT TO 60 NM WITH THE SOUTHERLY FLOW THROUGH WEDNESDAY AFTERNOON...THEN RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20 TO 60 NM OUT WITH THE NORTHERLY FLOW WEDNESDAY NIGHT THROUGH MIDDAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
066 WHUS74 KMOB 081526 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 926 AM CST TUE MAR 8 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SOUTHERLY WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE AHEAD OF A STRONG FRONT APPROACHING FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND SPREAD EAST THROUGHOUT THE DAY ON WEDNESDAY. SOME STORMS MAY BE STRONG TO SEVERE MOSTLY WEDNESDAY AFTERNOON. A STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE COLD FRONT WEDNESDAY NIGHT...LASTING THROUGH THROUGH THURSDAY...THEN GRADUALLY DECREASE THURSDAY NIGHT THROUGH MID MORNING FRIDAY. GMZ630-650-655-670-675-082330- /O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 926 AM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH MIDDAY THURSDAY. * SEAS: SEAS BUILDING AROUND 5 FEET NEAR SHORE TO 8 FEET OUT TO 60 NM ...THEN RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20 TO 60 NM OUT WITH THE NORTHERLY FLOW WEDNESDAY NIGHT THROUGH MIDDAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
634 WHUS74 KMOB 082039 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 239 PM CST TUE MAR 8 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SOUTHERLY WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE AHEAD OF A STRONG FRONT APPROACHING FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND SPREAD EAST THROUGHOUT THE DAY ON WEDNESDAY. SOME STORMS MAY BE STRONG TO SEVERE WEDNESDAY. A STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE COLD FRONT WEDNESDAY NIGHT...LASTING THROUGH THROUGH THURSDAY...THEN GRADUALLY DECREASE THURSDAY NIGHT THROUGH MID MORNING FRIDAY. GMZ630-650-655-670-675-090600- /O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 239 PM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS EXPECTED THROUGH MIDDAY THURSDAY. * SEAS: SEAS BUILDING AROUND 5 FEET NEAR SHORE TO 8 FEET 40 TO 60 NM OFFSHORE...THEN RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20 TO 60 NM OUT WITH THE NORTHERLY FLOW WEDNESDAY NIGHT THROUGH MIDDAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
859 WHUS74 KMOB 090345 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 945 PM CST TUE MAR 8 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE AHEAD OF A STRONG FRONT APPROACHING FROM THE WEST. STRONG OFFSHORE WIND WILL OCCUR BEHIND THE COLD FRONT WEDNESDAY NIGHT AND LASTING THROUGH THROUGH THURSDAY...THEN GRADUALLY DECREASE THURSDAY NIGHT THROUGH MID MORNING FRIDAY. GMZ630-650-655-670-675-091145- /O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 945 PM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: WINDS SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH MIDDAY THURSDAY. * SEAS: SEAS 7 TO 9 FEET OUT TO 60 NM OFFSHORE. AFTER FRONTAL PASSAGE SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20 TO 60 NM OUT. WAVE FACES EXPECTED TO BE STEEPER THAN NORMAL AFTER WIND SHIFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
008 WHUS74 KMOB 091323 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 723 AM CST WED MAR 9 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE AHEAD OF A STRONG FRONT APPROACHING FROM THE WEST. STRONG OFFSHORE WIND WILL OCCUR BEHIND THE COLD FRONT TONIGHT AND LASTING THROUGH THROUGH THURSDAY...THEN GRADUALLY DECREASE THURSDAY NIGHT THROUGH MID MORNING FRIDAY. GMZ630-650-655-670-675-100000- /O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 723 AM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: WINDS SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH MIDDAY THURSDAY. * SEAS: SEAS 7 TO 9 FEET OUT TO 60 NM OFFSHORE. AFTER FRONTAL PASSAGE SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20 TO 60 NM OUT. WAVE FACES EXPECTED TO BE STEEPER THAN NORMAL AFTER WIND SHIFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
532 WHUS74 KMOB 100328 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 928 PM CST WED MAR 9 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .STRONG OFFSHORE WIND WILL OCCUR BEHIND A PASSING COLD FRONT LATE TONIGHT AND LASTING THROUGH THROUGH THURSDAY...DECREASING THURSDAY NIGHT THROUGH MID MORNING FRIDAY. GMZ630-650-655-670-675-101130- /O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 928 PM CST WED MAR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH MIDDAY THURSDAY. * SEAS: SEAS 7 TO 9 FEET OUT TO 60 NM OFFSHORE. AFTER FRONTAL PASSAGE SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20 TO 60 NM OUT. WAVE FACES EXPECTED TO BE STEEPER THAN NORMAL AFTER WIND SHIFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
227 WHUS74 KMOB 101358 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 758 AM CST THU MAR 10 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY TODAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .STRONG OFFSHORE WIND WILL CONTINUE THROUGH MIDDAY THEN GRADUALLY DECREASE THROUGH TONIGHT. GMZ630-650-655-670-675-101800- /O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 758 AM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH MIDDAY. * SEAS: SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
008 WHUS74 KMOB 101745 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1145 AM CST THU MAR 10 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH 6 AM FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .THE STRONG NORTHWEST FLOW WILL BRIEFLY DECREASE THIS AFTERNOON BEFORE INCREASING AGAIN TO 20 TO 25 KNOTS TONIGHT. THE WINDS WILL BECOME NORTHERLY AND DECREASE BY EARLY FRIDAY MORNING. GMZ630-650-655-670-675-110330- /O.EXT.KMOB.SC.Y.0014.000000T0000Z-110311T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1145 AM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WILL BRIEFLY DECREASE THIS AFTERNOON AND THEN INCREASE OVERNIGHT. * SEAS: SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
085 WHUS74 KMOB 110328 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 928 PM CST THU MAR 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 6 AM FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .NORTHWEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT RANGE OVERNIGHT DUE TO COLD AIR DRAINAGE AS THE ADJACENT LAND AREAS SIGNIFICANTLY COOL. THE WINDS WILL BECOME NORTHERLY AND DECREASE ON FRIDAY MORNING. GMZ630-650-655-670-675-111200- /O.CON.KMOB.SC.Y.0014.000000T0000Z-110311T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 928 PM CST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS OVERNIGHT. * SEAS: SEAS RANGING FROM 2 TO 4 FEET OUT TO 20 NM AND 3 TO 6 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
057 WHUS74 KMOB 110935 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 335 AM CST FRI MAR 11 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 6 AM THIS MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .NORTHWEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT WITH GUSTS OVER 20 KNOTS DUE TO COLD AIR DRAINAGE AS THE ADJACENT LAND AREAS SIGNIFICANTLY COOL. THE WINDS WILL BECOME NORTHERLY AND DECREASE THIS MORNING. GMZ630-650-655-670-675-111200- /O.CON.KMOB.SC.Y.0014.000000T0000Z-110311T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 335 AM CST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH FREQUENT GUSTS OVER 20 KNOTS BEFORE SUNRISE. * SEAS: SEAS RANGING FROM 2 FEET NEAR SHORE TO 5 FEET 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
668 WHUS74 KMOB 111151 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 551 AM CST FRI MAR 11 2011 ...THE SMALL CRAFT ADVISORY FOR ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS WILL EXPIRE AT 6 AM CST... .WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT CRITERIA. GMZ630-650-655-670-675-111300- /O.EXP.KMOB.SC.Y.0014.000000T0000Z-110311T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 551 AM CST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 11:59 AM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Mar 7, 11:59 AM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 1159 AM CST MON MAR 7 2011 .AVIATION...(18Z ISSUANCE)...GENERALLY VFR CONDITIONS EXPECTED TODAY...WITH MID/HIGH LEVEL CLOUDS FROM ACTIVITY TO THE WEST STARTING TO FILTER OVER THE AREA. GUIDANCE IS ADVERTISING ISENTROPIC UPGLIDE SETTING UP TONIGHT WITH THE SWITCH TO SOUTHEAST TO SOUTH FLOW OVER THE LOWER MISS RIVER VALLEY AND SOUTHEASTERN CONUS. THIS WILL MEAN A DROP IN CIGS OVERNIGHT INTO THE MVFR CATEGORY...THOUGH WITH AN APPROACHING SYSTEM...WINDS ARE EXPECTED TO BE HIGH ENOUGH TO KEEP VISBYS MVFR OR HIGH TONIGHT. GUIDANCE IS ADVERTISING A CONTINUING INCREASE IN CLOUD COVER TUESDAY AT THE END OF THE FORECAST INTO TUESDAY NIGHT...WITH INCREASING LOW LEVEL WINDS AND DROPPING CIGS TUESDAY NIGHT. /16 && .SHORT TERM (TODAY AND TONIGHT)...SKIES ARE NOT LIKELY TO STAY CLEAR EXCEPT IN THE SOUTHWEST. BACK BUILDING DECK OUT OF THE NORTHEAST AND THEN A MID LEVEL DECK ASSOCIATED WITH A 500MB WATER VAPOR ANOMALY REACHES IN OUT OF THE NORTHWEST...EXPECTED TO KEEP THE NORTHERN COUNTIES MOSTLY CLOUDY THROUGH TODAY. HIGH AND MID LEVEL CLOUDS WILL DISSIPATE TO THE EAST LATE AFTERNOON/EARLY EVENING...AND A LOW STRATUS DECK IS EXPECTED TO ENCROACH FROM THE GULF IN PARTS OF WEST MISSISSIPPI LATE TONIGHT UNDER AN ISENTROPIC LIFTING ENVIRONMENT. 77/BD .LONG TERM (TUESDAY THROUGH SUNDAY)...SHORTWAVE ENERGY WILL EJECT OUT OF THE FOUR CORNERS TUESDAY MORNING...MOVING INTO THE SOUTHERN PLAINS BY EARLY WEDNESDAY EVENING. THE LOW LEVEL JET WILL BEGIN TO QUICKLY RESPOND TO THIS DISTURBANCE WITH SOUTHERLY 850 MB WINDS INCREASING TO 30-35 KT BY 00Z WED. AS THE WARM AIR ADVECTION/ISENTROPIC LIFT INCREASES DURING THE AFTERNOON HOURS...CHANCES FOR LIGHT RAIN WILL BE ON THE INCREASE OVER INLAND SOUTHEAST MISSISSIPPI...WITH SMALL CHANCES SPREADING EAST TOWARD MOBILE BY VERY LATE IN THE DAY. OBVIOUSLY...THERE IS MUCH INTEREST IN THE FORECAST DUE TO MARDI GRAS FESTIVITIES. AT THIS POINT...THE MAJORITY OF THE DAY LOOKS DRY WITH THE ONLY THING FALLING FROM THE SKY BEING BEADS AND MOON PIES. PATCHY LIGHT RAIN DEVELOPS WEST OF I-65 BY LATE AFTERNOON. THE ATTENDANT COLD FRONT TO THE VIGOROUS MID LEVEL SHORTWAVE WILL APPROACH THE MS RIVER BY DAYBREAK WEDNESDAY. THE ECMWF CONTINUES TO BE SLOWER AND SLIGHTLY MORE AMPLIFIED WITH THE UPPER LEVEL TROUGH... WHICH FAVORS A SLIGHTLY SLOWER FRONTAL PROGRESSION. THE CANADIAN GEM...NAM...AND SOME OF THE GFS ENSEMBLE MEMBERS SUPPORT A SLIGHTLY SLOWER SOLUTION. THEREFORE...WILL LEAN TOWARD THE ECMWF FOR THIS FORECAST PACKAGE. STRONG WARM AIR ADVECTION DEVELOPS DURING THE EARLY MORNING HOURS WEDNESDAY WITH SHOWERS AND EMBEDDED THUNDERSTORMS DEVELOPING...ESPECIALLY OVER THE WESTERN ZONES. THE MODELS HAVE BECOME A LITTLE MORE AGGRESSIVE BRINGING IN ABOUT 300-500 J/KG OF MLCAPE BETWEEN 06-12Z ACROSS THE COASTAL ALABAMA AND INLAND SOUTHEAST MISSISSIPPI. WHILE THIS IS NOT THE FAVORABLE TIME OF NIGHT FOR INSTABILITY...THE STRONG LOW LEVEL SOUTHERLY FLOW AND THE ADVECTION OF STEEP MID LEVEL LAPSE RATES FROM THE SOUTHWEST WILL LIKELY AID IN AT LEAST MARGINAL SURFACE BASED INSTABILITY. BOTH DEEP LAYER AND LOW LEVEL SHEAR WILL BE QUITE FAVORABLE FOR SEVERE WEATHER WITH 0-6 KM BULK SHEAR OF 45-50 KT AND 0-1KM HELICITY OF 200-300 M2/S2. THEREFORE... ALL MODES OF SEVERE WEATHER (ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL) ARE POSSIBLE IF SFC BASED INSTABILITY CAN BE REALIZED. IF CONVECTION REMAINS SLIGHTLY ELEVATED...THEN THERE WILL STILL BE A LARGE HAIL THREAT. ANOTHER CONCERN WILL BE THE POSSIBLE UPSTREAM FORMATION OF A MCS...GIVEN THE STRONG UPPER LEVEL FORCING AND HEIGHT FALLS SPREADING INTO THE AREA. TOO EARLY TO PROVIDE ANY MORE SPECIFICS...BUT THE SITUATION WILL BE CAREFULLY MONITORED. SPC HAS PLACED THE ENTIRE CWA UNDER A SLIGHT RISK FOR SEVERE WEATHER. CANNOT ARGUE WITH THIS...BUT DO FEEL THE BEST THREAT AT THIS POINT WILL BE ACROSS THE SOUTHERN HALF OF THE AREA WHERE THERE WILL BE A BETTER POTENTIAL FOR SUFFICIENT INSTABILITY. HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE DAY WEDNESDAY AS THE FRONT STEADILY PROGRESSES TO THE EAST. A STRONG TO SEVERE THREAT WILL CONTINUE...BUT MUCH WILL HINGE UPON THE EVOLUTION OF CONVECTION IN THE EARLY MORNING AND HOW QUICKLY IT RACES THROUGH OUR AREA IF A MCS DOES INDEED DEVELOP. ANOTHER THREAT WITH THIS SYSTEM THAT IS JUST AS IMPORTANT IS THE POTENTIAL FOR HEAVY RAINFALL. THIS EVENT LOOKS VERY SIMILAR TO WHAT WE SAW THIS PAST SATURDAY...IN TERMS OF UPPER LEVEL FORCING (STRONG DIVERGENCE IN THE RIGHT QUAD OF A N-S UPPER JET ACROSS MS/W TN) AND PRECIPITABLE WATERS CLIMBING OVER 1.5 INCHES. A SOLID 1-2 INCHES OF RAIN IS LIKELY ACROSS THE ENTIRE FORECAST AREA...WITH LOCALLY HIGHER TOTALS OF 3-4 INCHES POSSIBLE. CONSIDERING PORTIONS OF SE MS AND INTERIOR SW AL SAW 3-4 INCHES OF RAIN ON SATURDAY...THE THREAT FOR FLOODING WILL BE INCREASED ON WEDNESDAY. A FLASH FLOOD WATCH MAY BECOME NECESSARY FOR PARTS OF THE AREA. THE COLD FRONT IS FORECAST TO MOVE EAST OF THE FORECAST AREA SHORTLY AFTER MIDNIGHT THURSDAY. COOLER AND DRIER WEATHER WILL SETTLE IN FOR THE END OF THE WEEK WITH TEMPERATURES BELOW NORMAL...ESPECIALLY OVERNIGHT LOWS. ZONAL FLOW REDEVELOPS OVER THE WEEKEND...BRINGING A RETURN TO SEASONABLE TEMPERATURES AND A CONTINUATION OF DRY WEATHER. 34/JFB && .MARINE...WIND TO DECREASE THROUGH THIS EVENING BUT SMALL CRAFT SHOULD PREPARE TO EXERCISE CAUTION TUESDAY. NORTHEAST WIND WILL BECOME EAST AND DECREASE...VEERING FURTHER TO SOUTHEAST BY TUESDAY. ANOTHER FRONT IS EXPECTED TO AFFECT THE MARINE AREA LATE WEDNESDAY BRINGING SMALL CRAFT ADVISORY CONDITIONS...AND STEEPENED WAVE FACE AND ENHANCED SEA HEIGHTS AFTER FRONTAL PASSAGE. && .FIRE WEATHER...NO FIRE WEATHER HEADLINES THROUGH THE PERIOD. HIGH PRESSURE TO THE NORTH OF THE AREA SHIFTS EAST TODAY WITH WINDS...ALBEIT LIGHT...SHIFT TO THE EAST AND SOUTHEAST. FAIR TO POOR DISPERSIONS EXPECTED TODAY GIVEN LIGHT TRANSPORT WINDS AND A SHALLOW MIXED LAYER (GENERALLY AROUND 3000 FT). SOUTHEAST WINDS INCREASE ON TUESDAY AS THE PRESSURE GRADIENT TIGHTENS WITH A STORM SYSTEM DEVELOPING WELL TO THE WEST. A CHANCE FOR PATCHY LIGHT RAIN DEVELOPS DURING THE AFTERNOON...MAINLY OVER SOUTHEAST MISSISSIPPI. ANOTHER SOAKING RAIN IS EXPECTED ON WEDNESDAY AS A STRONG COLD FRONT MOVES THROUGH THE AREA. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 62 46 69 61 / 00 05 30 60 PENSACOLA 62 48 68 60 / 00 05 10 40 DESTIN 58 50 67 61 / 00 05 10 30 EVERGREEN 64 37 70 57 / 00 05 10 50 WAYNESBORO 64 40 68 58 / 00 05 30 80 CAMDEN 63 38 69 57 / 00 05 10 60 CRESTVIEW 63 39 71 58 / 00 05 10 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 7, 5:34 AM CST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 534 AM CST MON MAR 7 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-081145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 534 AM CST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STRONG COLD FRONT IS FORECAST TO APPROACH THE MISSISSIPPI RIVER BY EARLY WEDNESDAY MORNING AND MOVE ACROSS THE NORTH CENTRAL GULF COAST DURING THE DAY WEDNESDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH THIS SYSTEM...STARTING AS EARLY AS LATE TUESDAY NIGHT AND CONTINUING THROUGH MUCH OF WEDNESDAY. THIS WILL RESULT IN ANOTHER ROUND OF HEAVY RAIN. RAINFALL TOTALS OF 1 TO 2 INCHES ARE LIKELY...WITH THE POTENTIAL FOR LOCALLY HIGHER AMOUNTS. GIVEN THE REGION RECENTLY EXPERIENCED A HEAVY RAINFALL...THE THREAT FOR FLASH FLOODING IS INCREASED WITH THIS SYSTEM...ESPECIALLY OVER INLAND SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA. IN ADDITION...THERE WILL BE A CHANCE FOR A FEW STRONG TO SEVERE STORMS. UNCERTAINTY STILL EXISTS REGARDING HOW MUCH INSTABILITY WILL BE PRESENT TO FUEL THE FORMATION OF SEVERE THUNDERSTORMS. HOWEVER... CURRENT INDICATIONS ARE THAT ENOUGH INSTABILITY WILL BE PRESENT TO RESULT IN AT LEAST AN ISOLATED THREAT FOR SEVERE WEATHER...WITH ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL ALL BEING THREATS. MORE DETAILS WILL BE PROVIDED AS THE EVENT DRAWS CLOSER IN TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. REQUEST SPOTTERS BE ALERT FOR FURTHER STATEMENTS TUESDAY AND WEDNESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 10:47 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 17 days |
| Mar 7, 3:10 PM CST | Flash Flood Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 48 hr |
| Mar 7, 10:52 AM CST | River Flood Warning | MOB | George, Greene, Wayne | 12 days |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.